Chesher, A; Smolinski, K; (2012) IV models of ordered choice. JOURNAL OF ECONOMETRICS , 166 (1) 33 - 48. 10.1016/j.jeconom.2011.06.004.
|PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
This paper studies single equation instrumental variable models of ordered choice in which explanatory variables may be endogenous. The models are weakly restrictive, leaving unspecified the mechanism that generates endogenous variables. These incomplete models are set, not point, identifying for parametrically (e.g. ordered probit) or nonparametrically specified structural functions. The paper gives results on the properties of the identified set for the case in which potentially endogenous explanatory variables are discrete. The results are used as the basis for calculations showing the rate of shrinkage of identified sets as the number of classes in which the outcome is categorised increases.
|Title:||IV models of ordered choice|
|Open access status:||An open access publication. A version is also available from UCL Discovery.|
|Additional information:||This is an open-access article distributed under the terms of the Creative Commons Attribution License (CC BY), which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.|
|Keywords:||Endogeneity, Incomplete models, Instrumental variables, Ordered choice, Ordered probit, Set identification, Threshold crossing models|
|UCL classification:||UCL > School of Arts and Social Sciences > Faculty of Social and Historical Sciences > Economics|
View download statistics for this item
Activity - last month
Activity - last 12 months
Archive Staff Only: edit this record